Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees


Author: C. J. Ash
Journal: Trans. Amer. Math. Soc. 298 (1986), 497-514
MSC: Primary 03D30; Secondary 03C57, 03C75, 03D45
Erratum: Trans. Amer. Math. Soc. 310 (1988), 851.
MathSciNet review: 860377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, under certain assumptions of recursiveness in $ \mathfrak{A}$, the recursive structure $ \mathfrak{A}$ is $ \Delta _\alpha ^0$-stable for $ \alpha < \omega _1^{CK}$ if and only if there is an enumeration of $ \mathfrak{A}$ using a $ \Sigma _\alpha ^0$ set of recursive $ {\Sigma _\alpha }$ infinitary formulae and finitely many parameters from $ \mathfrak{A}$. This extends the results of [1].

To do this, we first obtain results concerning $ \Delta _\alpha ^0$ paths in recursive labelling systems, also extending results of [1]. We show, more generally, that a path and a labelling can simultaneously be defined, when each node of the path is to be obtained by a $ \Delta _\alpha ^0$ function from the previous node and its label.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D30, 03C57, 03C75, 03D45

Retrieve articles in all journals with MSC: 03D30, 03C57, 03C75, 03D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0860377-7
PII: S 0002-9947(1986)0860377-7
Article copyright: © Copyright 1986 American Mathematical Society